# SDR UALA2010032200949

- Difficulty date: March 21, 2010
- Submitted: March 22, 2010
- Operation: Air carrier
- Aircraft: N406UA
- Make and model: Airbus A320-232
- Aircraft serial: 454
- Aircraft time: 53,754 hours, 20,033 cycles
- Engine: Iae V2527A5
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING NEAR ROOT SMALL PANEL BELOW SLAT IS DAMAGED, CRACKED.  PANEL IS 621BB, OUT OF LIMITS FOR SRM.  CRACK IS APPROX 6 INCHES, ACROSS ENTIRE PANEL.  REPLACED DAMAGED PANEL AND INSPECTED AREA WITH NO DAMAGE FOUND.
